# SDR SWAA071428

- Difficulty date: March 18, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 66,177 hours, 50,064 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623122
- Part serial: WN0268
- Condition: Arced
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK R2 WINDOW ARCHED.  REMOVED AND REPLACED R2 WINDOW PER MM.
